Vol. 55, No. 4, 2010 · Contents

Milan Hladik:
On the separation of parametric convex polyhedral sets with application in MOLP

Li Sun, Liang Fang, Guoping He:
An active set strategy based on the multiplier function or the gradient

Emmanuel Kwame Essel, Komil Kuliev, Gulchehra Kulieva, Lars-Erik Persson:
Homogenization of quasilinear parabolic problems by the method of Rothe and two scale convergence

Umberto Triacca, Andrei Volodin:
On a characterization of orthogonality with respect to particular sequences of random variables in $L^2$

Abdur Rashid, Shakaib Akram:
Convergence of Fourier spectral method for resonant long-short nonlinear wave interaction

In memoriam of Igor Vajda

[Contents of Applications of Mathematics]